# SDR RAIA2008121500002

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 19,118 hours, 17,389 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fecu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A FLAP FAIL MESSAGE ON THE EICAS.  MAINTENANCE CLEANED AND RE-SECURED THE CONNECTOR TO THE FECU, INSPECTED WIRES, AND PERFORMED AN OPERATIONAL CHECK OF THE FLAP SYSTEM WITH NO DEFECTS NOTED.
